# SDR DL31L953866

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837AB
- Make and model: Airbus A310-324
- Aircraft serial: 674
- Engine: Pwa PW4152
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flex Line
- Condition: Blown
- Location: Nr 2 Engine
- Component: 10828071
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 2 ENG BLEED TEMP INCREASED TO 260 DEGREES CELSIUS.  BLEED VALVE CLOSED AND FAULTED, DID NOT RESET AND RETURNED TO JFK.  FOUND FLEX LINE TO FAN AIR VALVE BLOWN.  REPLACED LINE, OPERATION NORMAL.
